BibTeX record journals/cn/RmaytiKBKG17

download as .bib file

@article{DBLP:journals/cn/RmaytiKBKG17,
  author    = {Mohammad Rmayti and
               Rida Khatoun and
               Youcef Begriche and
               Lyes Khoukhi and
               Dominique Ga{\"{\i}}ti},
  title     = {A stochastic approach for packet dropping attacks detection in mobile
               Ad hoc networks},
  journal   = {Comput. Networks},
  volume    = {121},
  pages     = {53--64},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.comnet.2017.04.027},
  doi       = {10.1016/j.comnet.2017.04.027},
  timestamp = {Wed, 19 Feb 2020 16:33:57 +0100},
  biburl    = {https://dblp.org/rec/journals/cn/RmaytiKBKG17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics